# SDR ASAA2013012593748

- Difficulty date: January 25, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 17,021 hours, 5,348 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Illuminated
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE ILLUMINATED AFTER ENGINE START.  PERFORMED QRH, OPS NORMAL.
